I have been taking hydrocodone 10-325 for about 3 months now. I started at about 3-4 a day but now I am up to 6 a day. I am almost finish with my Rx and I want to wean myself off. I have not been on them long and I already see a difference in my behavior. That is the reason I need to wean off quickly. I had lumbar surgery and the pain is gone from the sciatica and from the surgery. I don't see the need to take them anymore but I am addicted. Today I have only taken 2 1/2 and it is now 4pm. What suggestions do you have for taking the 27 1/2 that I have left. If possible, I would like to stop before I get to the last ones.
I guess if you can taper, that would be okay...but if it was me, I would quit now, CT and throw away the rest. That is the drug I quit and while withdrawal is unpleasant, if you prepare yourself for it, it is certainly do-able. More people fear withdrawal than need to. Especially for what you are taking and the amount of time. I was taking them for five years and I quit CT. If you need any help or support, post often and someone will walk you thru it.
hi and welcome:) glad to see that you want to stop u r making the right decision..so many people stay on these for years and not only does it ruin and waste your life it makes it harder to quit as far as w 'd go...only being on them a few months is going to be minamel w d it is def not comfortable sorta like the flu.. the main thing is to keep hydrated even if u don't feel like it drink LOTS of water... it is good to taper but most times a taper does not work very well unless you do it over a long period of time.. however any less you can get down is gonna lesson the blow so to speak.. we can't give out tapering schedules on here it is against the rules so i would just say to try and take them as slow as possiable and get down as much as u can...keep posting tho even if it is a 100 times a day lol there r lots of great people here who will support you:) you will have your life back in no time
Thanks everyone!!! I have not taken one since I posted so I think I am going to try not to take one this evening. The cravings are the worst in the morning when I wake. I was really concerned about the wd's but I am glad to see that I should be fine. I wish you all the best as well!! I will keep posting and let you guys know how I am doing!!
U r so smart to quit this now.I dnt think u will feel to much as far as w/d if u quit now.u can just stop.if ur determined to taper its jist takong a little less every few days and when dropping ur dose each time take it from a different dose time(as in dnt just eliminate ur 1 st dose of the day completely rotate ur dose drop from different times u take them).ur really not taking that much and not very long ur smart I would flush em but u do what ur comfortable with.u can do this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.